# SDR QXEA2022022200088

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 16,332 hours, 17,601 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLOOR LIGHT STRIP BY TYPE II/III EMERGENCY EXIT IS LOOSE.  REMOVED FROM SERVICE. RE SECURED FLOOR LIGHT STRIP BY TYPE II/III EMERGENCY EXIT. NO FURTHER DEFECTS. RETURNED TO SERVICE.
